Representation of functions of two variables as sums of rectangular functions, I
Fundamenta Mathematicae, Tome 85 (1974) no. 2, pp. 177-183
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_85_2_177_183,
author = {Roy Davies},
title = {Representation of functions of two variables as sums of rectangular functions, {I}},
journal = {Fundamenta Mathematicae},
pages = {177--183},
year = {1974},
volume = {85},
number = {2},
doi = {10.4064/fm-85-2-177-183},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-85-2-177-183/}
}
TY - JOUR AU - Roy Davies TI - Representation of functions of two variables as sums of rectangular functions, I JO - Fundamenta Mathematicae PY - 1974 SP - 177 EP - 183 VL - 85 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-85-2-177-183/ DO - 10.4064/fm-85-2-177-183 LA - en ID - 10_4064_fm_85_2_177_183 ER -
Roy Davies. Representation of functions of two variables as sums of rectangular functions, I. Fundamenta Mathematicae, Tome 85 (1974) no. 2, pp. 177-183. doi: 10.4064/fm-85-2-177-183
Cité par Sources :